# SDR UALA2009062201752

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 66,445 hours, 19,176 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240142
- Condition: Faulty
- Location: Lt Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK AND LT ENGINE BLEED INDICATIONS.  RTFL.  REPLACED LEFT PACK COMPRESSOR OUT TEMP SENSOR.
